Testing for seasonal unit roots in monthly panels of time series

Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 and Franses, Philip H. (2011) Testing for seasonal unit roots in monthly panels of time series. Oxford Bulletin of Economics and Statistics, 73 (4), pp. 469-488.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 18 Dec 2014 08:41
Last Modified: 16 Jan 2019 15:15
Identification Number or DOI: 10.1111/j.1468-0084.2010.00627.x
URI: https://irihs.ihs.ac.at/id/eprint/2530

Actions (login required)

View Item View Item